# SDR 2002UALA01704

- Difficulty date: November 9, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 49,472 hours, 5,434 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPERDECK LEFT EMERGENCY DOOR BATTERY PACK INOP.  REPLACED BATTERY - CHECKED OK.
